# SDR DALA2016050303572

- Difficulty date: May 3, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1007-1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  ON CARGO TRACK LT SIDE FROM BS 1007 TO 1220  IN THE AFT CARGO COMPARTMENT.   A NEW CARGO TRACK DRILLED AND ADJUSTED IAW SRM 51-10-4 WAS TREATED AND PAINTED IAW SRM 51-10-3 AND WAS INSTALLED IAW SRM 51-30-1, 51-30-2 AND 51-30-5.
